# SDR SWAA2025102326056

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 48,564 hours, 29,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COMPARTMENT GIRT BAR HOOK MISSING 1 RIVET.   COMPLIED WITH EA M-23-125-01839 FOR INTERIM REPAIR. TLD ISSUED.
